# SDR ABXA20120906261

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Channel
- Part number: 313T1380245
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON, INBOARD SIDE OF HYDRAULIC BAY SUPPORT CHANNEL IS CRACKED ACROSS THE FORWARD END BY THE FORWARD BAY DOOR LATCH PAD CRACK IS APPROX 2.5".  REMOVED AND REPLACED P/N 313T1380-245 IAW B767 DWG 313T1380 AND B767 SRM 51-40-02, ACFT WAS GROUNDED.
